# SDR UALA2011083104680

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 63,540 hours, 11,400 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Hook
- Condition: Missing
- Location: Lav Toilet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOILET FLUSH SYSTEM - DOES NOT FLUSH LAV 142C.  INSTALLED MISSING HOOK.
